# SDR DALA2019031101577

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0977071) DURING INSPECTION FOUND CORROSION RAIL RBL8.1 LOCATED BTW BS727I TO BS807 AT AFT CARGO COMPARTMENT. REPAIRED RAIL (TRACK) RBL 8.1 LOCATED BTW BS7271 TO BS807 AT AFT CARGO COMPARTMENT AS PER ERA 492969-14MA AND SRM 53-00-53 REPAIR 2.
